# SDR 98ZZZX1111

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5695B
- Make and model: Enstrm 280C
- Aircraft serial: 1204
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Strut Bearing
- Part number: ECD01413
- Condition: Cracked
- Location: M/R Drive
- Part time: 18 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAGE OF UPPER JACK STRUT BEARING WAS FOUND BROKEN DURING ANNUAL INSPECTION WHILE GREASING BEARING.  THIS WAS THE SECOND BEARING FOUND IN THIS CONDITION.  IT SHOULD BE NOTED THIS BEARING HAS A 600-HOUR LIFE LIMIT AND A 100-HOUR LUBE SCHEDULE.  SUBMITTER STATED THIS BEARING WAS ORIGINALLY INTENDED TO BE HAND-PACKED.
